51 sonucu aktar:
Yazar Başlık Tür [ Yıl(Desc)]
Süzgeçler: Yazar: Ekim, Tinaz  [Clear All Filters]
2018
Milanič, M., A. Hujdurović, D. Gözüpek, and T. Ekim, "On Almost Well-Covered Graphs of Girth at Least 6", Discrete Mathematics & Theoretical Computer Science, vol. 20, 2018.
Akbari, S., H. Alizadeh, T. Ekim, D. Gözüpek, and M. Shalom, "Equimatchable claw-free graphs", Discrete Mathematics, vol. 341, pp. 2859-2871, 2018.
Boyacı, A., T. Ekim, M. Shalom, and S. Zaks, "Graphs of Edge-Intersecting Non-Splitting Paths in a Tree: Representations of Holes-Part II", Discrete Mathematics and Theoretical Computer Science, vol. 20, pp. 1b–1b, 2018.
Ahat, B., T. Ekim, and Z. C. Taşkın, "Integer Programming Formulations and Benders Decomposition for the Maximum Induced Matching Problem", INFORMS Journal on Computing, vol. 30, pp. 43-56, 2018.
Ekim, T., A. Boyacı, and M. Shalom, "The maximum cardinality cut problem in co-bipartite chain graphs", Journal of Combinatorial Optimization, vol. 35, pp. 250–265, Jan, 2018.

Pages